MAUDE Adverse Event Report: Stryker GmbH IMN SCREWS - LOCKING SCREW D5X60MM; Screw, fixation, bone

Stryker GmbH IMN SCREWS - LOCKING SCREW D5X60MM; Screw, fixation, bone
Catalog Number 23605060S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the customer reported medial migration of the lag screw in a left gamma 4 nail.The patient has been revised." update (b)(6) 2026: "a broken distal screw was noticed too.".

Brand Name
IMN SCREWS - LOCKING SCREW D5X60MM
Common Device Name
Screw, fixation, bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25782917
Report Number0008031020-2026-00840
Device Sequence Number9625940
Product Code HWC
UDI-Device Identifier07613327368574
UDI-Public07613327368574
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23605060S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale